Just wondering if light sensitivity is something that MAV sufferers have constantly or just during migranous’episodes’ I am just coming off of meds and in the last week have just come down form 60 to 40mg per day of propranolol and have found that my eyes are hurting - that is to say that there is an almost permanent dull ache behind them. Wondering if this could be the MAV or if it could be related to a heavy cold that I have had this last week ? Any thoughts ?
Hey Rupes. I have sensitivity to artificial light only and this has got better over time. I used to get some strange tightness across face randomly and feelings that felt like twitching of some muscles in the face when sitting in an area bathed by lots of different artificial lights, or when using a computer or watching TV. Whilst on Amitriptyline I rarely get that now and even during taking the medication the less pronounced wobbles have now petered out almost completely. I’m wondering if the muscles of the face have some kind of automatic link to head movements to stop your skin flopping about when you turn your head and these automatic responses are inappropriately kicking in due to the upset of the vestibular system. There was not much of a link of this activity to full migraine except for computer/TV use which could bring on a migraine, but I’d suggest that this was almost like a mild ‘migraine rumble’ to me.
@Rupes I don’t get migraine episodes but rather constant dizziness that has bad days and worse days. I pretty much am always sensitive to artificial light, especially if I’m in an unfamiliar place. I am also sensitive to sunlight if it’s flickering through trees at bad angles while in the car. I seem to go through episodes of eye pain. They last about a week, and it’s a combination of really bad visual type vertigo, eye pain, blurred vision, and feeling like I need to squint to see. Definitely a common problem with MAV.